# SDR CALA2022101802846

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737-8
- Aircraft serial: 39998
- Aircraft time: 36,674 hours, 12,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN RUBBER BURNING SMELL ADDED IMAGES OF SMOKE/ODOR QUESTIONAIRE. FOUND AIR CONDITONING, RIGHT RECIRC FAN, CABIN AIR CB POPED, E4 REF AMM 05-51-26-800-801-C1, COMPLEATED INITIAL INSPECTION ON THE P6-4 PANEL. THROUGH C2(E)(15). FOUND RH RECIRC FAN FROZEN, AND WITH BURNT SMELL. REPLACED 2EA HEPA FILTERS AND REPLACED RH RECIRC FAN PER AMM 21-25-02-400-801. FANS CHKS OK. BREAKER CHKS OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1813539  SN OFF 8976 FAN, AIR, DISTR  OFF 29-2125-9-0001 8976 ON 29-2125-9-0001 4195
